Alert archive / Arkansas / Winter Storm Warnings in 2024
Winter Storm Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm warning at Feb 11, 2024, 12:53 PM CST for Delaware County, Ottawa County, Oklahoma; 4 counties in Arkansas. It took effect at Feb 12, 2024, 12:00 AM CST. It was in force for 12 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 11, 2024, 12:53 PM CST (18:53 UTC)
- In effect from
- Feb 12, 2024, 12:00 AM CST
- Expired
- Feb 12, 2024, 11:51 AM CST
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Delaware County, OK, Ottawa County, OK
The radar
The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 5:21 AM CST | SNOW 2 | Grove, OK | |
| Feb 12, 5:57 AM CST | SNOW 4 | Jay, OK | |
| Feb 12, 5:57 AM CST | SNOW 4 | Jay, OK | |
| Feb 12, 6:41 AM CST | SNOW 4.3 | Kansas, OK | |
| Feb 12, 7:00 AM CST | SNOW 1 | 7 Nne Green Forest, AR | |
| Feb 12, 8:56 AM CST | SNOW 4 | 4 Nnw Hiwasse, AR | |
| Feb 12, 9:00 AM CST | SNOW 2 | Bella Vista, AR | Roads are slick in spots. |
| Feb 12, 9:06 AM CST | SNOW 1 | Eureka Springs, AR | |
| Feb 12, 10:00 AM CST | SNOW 2.5 | Pea Ridge, AR | |
| Feb 12, 10:00 AM CST | SNOW 5 | Quapaw, OK | |
| Feb 12, 10:55 AM CST | SNOW 2 | Afton, OK | Accumulation on grassy surfaces. Snow falling currently is melting on contact. |
| Feb 12, 11:00 AM CST | SNOW 1 | Rogers, AR | |
| Feb 12, 11:30 AM CST | SNOW 1 | 2 Ne Strickler, AR | |
| Feb 12, 12:00 PM CST | SNOW 1.5 | 5 Se Kingston, AR | |
| Feb 12, 12:00 PM CST | SNOW 6 | Jay, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
771 WWUS44 KTSA 111853 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 1253 PM CST Sun Feb 11 2024 ARZ001-002-010-011-OKZ058-063-121100- /O.UPG.KTSA.WW.Y.0007.240212T0300Z-240212T1800Z/ /O.NEW.KTSA.WS.W.0004.240212T0600Z-240213T0000Z/ Benton-Carroll-Washington AR-Madison-Ottawa-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, Grove, and Jay 1253 PM CST Sun Feb 11 2024 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Portions of northwest Arkansas and northeast Oklahoma. * WHEN...From midnight tonight to 6 PM CST Monday. * IMPACTS...Travel could be very difficult while the heavy snow is falling and accumulating on the roads, which is expected to be during the Monday morning commute. Once the heavy snow tapers off later in the day, some melting is expected to occur on the roads, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ054>057-059>062-064>071-121100- /O.CON.KTSA.WW.Y.0007.240212T0300Z-240212T1800Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 1253 PM CST Sun Feb 11 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...From 9 PM this evening to noon CST Monday. * IMPACTS...Plan on slippery road conditions while the moderate to heavy snow is occurring. The snow is expected to impact the Monday morning commute in some areas. Melting is expected to occur once the snow tapers off, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
4 follow-up statements
945 WWUS44 KTSA 120307 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 907 PM CST Sun Feb 11 2024 ARZ001-002-010-011-OKZ058-063-121115- /O.CON.KTSA.WS.W.0004.240212T0600Z-240213T0000Z/ Benton-Carroll-Washington AR-Madison-Ottawa-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, Grove, and Jay 907 PM CST Sun Feb 11 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Portions of northwest Arkansas and northeast Oklahoma. * WHEN...From midnight tonight to 6 PM CST Monday. * IMPACTS...Travel could be very difficult while the heavy snow is falling and accumulating on the roads, which is expected to be during the Monday morning commute. Once the heavy snow tapers off later in the day, some melting is expected to occur on the roads, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ054>057-059>062-064>071-121115- /O.CON.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 907 PM CST Sun Feb 11 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...From 9 PM this evening to noon CST Monday. * IMPACTS...Plan on slippery road conditions while the moderate to heavy snow is occurring. The snow is expected to impact the Monday morning commute in some areas. Melting is expected to occur once the snow tapers off, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
305 WWUS44 KTSA 120943 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 343 AM CST Mon Feb 12 2024 ARZ001-002-010-011-OKZ058-063-121745- /O.CON.KTSA.WS.W.0004.000000T0000Z-240213T0000Z/ Benton-Carroll-Washington AR-Madison-Ottawa-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, Grove, and Jay 343 AM CST Mon Feb 12 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Portions of northwest Arkansas and northeast Oklahoma. * WHEN...Until 6 PM CST Monday. * IMPACTS...Travel could be very difficult while the heavy snow is falling and accumulating on the roads, which is expected to be during the Monday morning commute. Once the heavy snow tapers off later in the day, some melting is expected to occur on the roads, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ054>057-059>062-064>071-121745- /O.CON.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 343 AM CST Mon Feb 12 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...Until noon CST Monday. * IMPACTS...Plan on slippery road conditions while the moderate to heavy snow is occurring. The snow is expected to impact the Monday morning commute in some areas. Melting is expected to occur once the snow tapers off, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
306 WWUS44 KTSA 121448 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 848 AM CST Mon Feb 12 2024 OKZ054>056-059-060-064>066-071-121600- /O.CAN.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/ Osage-Washington OK-Nowata-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee- McIntosh- Including the cities of Pawhuska, Bartlesville, Nowata, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, and Checotah 848 AM CST Mon Feb 12 2024 ...WINTER WEATHER ADVISORY IS CANCELLED... Snowfall has ended across the area so the advisory is cancelled. $$ ARZ001-002-010-011-OKZ058-063-130000- /O.CON.KTSA.WS.W.0004.000000T0000Z-240213T0000Z/ Benton-Carroll-Washington AR-Madison-Ottawa-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, Grove, and Jay 848 AM CST Mon Feb 12 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Portions of northwest Arkansas and northeast Oklahoma. * WHEN...Until 6 PM CST Monday. * IMPACTS...Travel could be very difficult while the heavy snow is falling and accumulating on the roads, which is expected to be during the Monday morning commute. Once the heavy snow tapers off later in the day, some melting is expected to occur on the roads, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ057-061-062-067>070-121800- /O.CON.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/ Craig-Rogers-Mayes-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Vinita, Claremore, Pryor, Wagoner, Tahlequah, Stilwell, and Muskogee 848 AM CST Mon Feb 12 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...Portions of east central, northeast and southeast Oklahoma. * WHEN...Until noon CST Monday. * IMPACTS...Plan on slippery road conditions while the moderate to heavy snow is occurring. The snow is expected to impact the Monday morning commute in some areas. Melting is expected to occur once the snow tapers off, making travel less difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
937 WWUS44 KTSA 121751 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 1151 AM CST Mon Feb 12 2024 ARZ001-002-010-011-OKZ058-063-122200- /O.CAN.KTSA.WS.W.0004.000000T0000Z-240213T0000Z/ /O.NEW.KTSA.WW.Y.0008.240212T1800Z-240212T2200Z/ Benton-Carroll-Washington AR-Madison-Ottawa-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, Grove, and Jay 1151 AM CST Mon Feb 12 2024 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow expected. Total snow accumulations of up to one inch. * WHERE...Portions of northwest Arkansas and northeast Oklahoma. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ057-061-062-067>070-121900- /O.CAN.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/ Craig-Rogers-Mayes-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Vinita, Claremore, Pryor, Wagoner, Tahlequah, Stilwell, and Muskogee 1151 AM CST Mon Feb 12 2024 ...WINTER WEATHER ADVISORY IS CANCELLED... Light snow will continue the next hour or two but little to no additional accumulation is expected. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 11:39 AM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Feb 11, 11:39 AM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1139 AM CST Sun Feb 11 2024
...New AVIATION...
.SHORT TERM...
(The rest of today)
Issued at 1028 AM CST Sun Feb 11 2024
Potent upper low will eject out of the Southern Rockies and track
across the Red River throughout the day today and into tonight.
Widespread rain showers are spreading into the region from the
southwest this morning. Rain will continue through most of the
morning and afternoon hours, with a little lull in activity
expected later this afternoon and evening before the core of the
system encroaches on the region. Thermal profiles continue to
suggest all rain will be the dominant precipitation type through
today, with surface temperature mainly in the low to mid 40s this
afternoon, with some 50s possible along the Red River in southeast
Oklahoma. As rain spreads back into the area this evening, a
changeover to snow is anticipated as the air column is cooled
dynamically by the heavy precipitation and strong upper system
moving overhead. This morning's guidance continues to indicate a
strengthening mid level frontal boundary enhancing lift within
the dendritic growth zone on the northwest side of the upper low
along the I-44 corridor this evening. This could lead to heavy
snowfall rates within these mesoscale bands this evening, and a
narrow axis of heavy snowfall could develop as early as this
evening across northeast Oklahoma, though marginal surface
temperatures will continue to hinder accumulations this evening.
For the update this morning, made minor adjustments to hourly
temperatures and max T for this afternoon to lower them a couple
degrees with continues rainfall expected. Otherwise, going
forecast remains in pretty good shape at this time through the
evening hours. Will continue with Winter Weather Advisory as is
for now.
Bowlan
&&
.LONG TERM...
(Tonight through Saturday)
Issued at 309 AM CST Sun Feb 11 2024
Attention will focus on the winter weather potential for tonight
into Monday morning as the upper low tracks a little north of the
Red River. While the existing airmass in advance of the system is
not particularly cold, the potency of this system should not be
overlooked and, as such, the dynamic nature will be able to
produce enough cooling to change over to heavy wet snow,
especially in more established precip bands. The primary limiting
factor in accumulations remains the marginal temperatures at the
surface which remain at or slightly above freezing through the
event. Nonetheless, precip rates will be supportive of fast enough
accumulating snow to overcome this, and the latest trends in
guidance support a change over through a broader area of northeast
OK and northwest AR. The Winter Weather Advisory has been
expanded a bit both north and south to account for a broader swath
of 1-2 inch snow amounts, with heavier amounts around 3 inches
focused across northwest AR and the northeast corner of OK.
Potential still is there for a swath of significantly heavier
totals somewhere within this larger area, but pinning this down at
this time remains difficult to say the least. Bottom line remains
increasing potential for accumulating snow tonight through Monday
morning, with the AM commute possibly being impacted. Temps will
warm above freezing as soon as the snow ends, so any travel
impacts will be short-lived.
Above normal temperatures quickly return by Tuesday as zonal flow
aloft becomes established over much of the CONUS, and whatever
snow cover might survive Monday will certainly be gone by Tuesday.
There are indications a fairly strong front could arrive by next
weekend with a return of below normal temperatures. Low precip
chances will accompany the front but it appears all liquid at this
time.
&&
.AVIATION...
(18Z TAFS)
Issued at 1139 AM CST Sun Feb 11 2024
Deteriorating aviation conditions are expected through the period
as widespread rain and lowering cigs spread into all terminals
this afternoon. Potent storm system will allow rain to change to
snow this evening and overnight, first across northeast Oklahoma
sites and then into northwest Arkansas toward daybreak Monday. IFR
to occasionally LIFR flight conditions are probable within the
heavy snow bands expected to set up across northeast Oklahoma and
into northwest Arkansas. Precipitation will begin to wrap up
toward the end of this TAF period from west to east across the
area, with improving conditions during the day Monday for
northeast Oklahoma sites at least.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 45 34 48 29 / 60 80 40 0
FSM 47 37 48 30 / 70 80 50 0
MLC 46 34 49 29 / 90 80 20 0
BVO 45 35 50 24 / 30 70 20 0
FYV 45 33 42 27 / 50 80 70 0
BYV 45 33 40 29 / 40 90 80 0
MKO 45 34 46 29 / 70 80 40 0
MIO 45 33 46 26 / 30 80 60 0
F10 42 33 48 29 / 80 90 20 0
HHW 51 37 49 29 / 90 60 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory from 9 PM this evening to noon CST
Monday for OKZ054>071.
AR...Winter Weather Advisory from 9 PM this evening to noon CST
Monday for ARZ001-002-010-011.
&&
SHORT TERM...04
LONG TERM....14
AVIATION...04Hazardous weather outlook, Feb 11, 12:47 PM CST, 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1247 PM CST Sun Feb 11 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1247 PM CST Sun Feb 11 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...Ongoing. WINTER WEATHER. SNOW ACCUMULATION. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Late this Evening. Additional Accumulations in Later Periods. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Light rain continues across much of the area this afternoon, with a few rumbles of thunder still possible near the Red River through the afternoon. Gusty northeast winds will also continue this afternoon and evening as a potent storm system moves into the region. By this evening, a transition to wet snow is likely as a potent upper low moves across southeast Oklahoma. Given marginal temperature profiles, snow accumulations will be largely be determined by the exact track of the passing storm system and any mesoscale banding that occurs. This may lead to varying snow amounts with updated forecasts. At this time, accumulations generally of one to three inches are forecast primarily near the Interstate 44 corridor in northeast Oklahoma into northwest northwest Arkansas, primarily on grassy or elevated surfaces. A corridor of higher snowfall is becoming increasingly likely across far northeast Oklahoma and northwest Arkansas where heavier banding is likely to occur. Snow totals of four plus inches will be possible in this zone through the duration of the storm. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Winter Weather Potential...High Wind Potential. TUESDAY...No Hazards. WEDNESDAY...High Wind Potential. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY...High Wind Potential. EXTENDED DISCUSSION... Snow and rain will taper off Monday morning, but some lingering heavier snow is possible across far northeast Oklahoma and northwest Arkansas. Any travel impacts that may develop should be limited to late tonight into the Monday morning commute as temperatures quickly warm above freezing. Dry and warmer weather is expected through mid week. weather.gov/tulsa contains additional information.
Nearby
Winter Storm Warnings in Arkansas, 2024Winter Storm Warnings in Oklahoma, 2024Every winter storm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.